contributor author | James R. Gilley | |
contributor author | Jan Feyen | |
date accessioned | 2017-05-08T20:46:40Z | |
date available | 2017-05-08T20:46:40Z | |
date copyright | June 1985 | |
date issued | 1985 | |
identifier other | %28asce%290733-9437%281985%29111%3A2%28183%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/26810 | |
publisher | American Society of Civil Engineers | |
title | Discussion of “Hydraulics of Perforated Irrigation Trail Tube” by Shu‐Tung Chu (March, 1984) | |
type | Journal Paper | |
journal volume | 111 | |
journal issue | 2 | |
journal title | Journal of Irrigation and Drainage Engineering | |
identifier doi | 10.1061/(ASCE)0733-9437(1985)111:2(183) | |
tree | Journal of Irrigation and Drainage Engineering:;1985:;Volume ( 111 ):;issue: 002 | |
contenttype | Fulltext | |